# SDR WX0A2015032672483

- Difficulty date: March 21, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 57,270 hours, 50,749 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER 1 TR UNLOCK LIGHT REMAIN ILLUMINATED FOR ABOUT 5 MIN AFTER REVERSER IN STOW.  CLEANED SWITCH & LUBED LATCHING MECHANISM.  PERFORMED TR OPERATIONS CHECK IAW 78-30-00.  NO DISCREPANCIES NOTED.
